Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Getting nauseous and stomach bloating. Took Buscopan and antacid but no help. Further?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I started getting nauseas and my stomach was bloated from just under my ribs.A few cramps. No running stomach.
Took one Buscopan. Took antacid. nothing helped.
Eventually induced vomitting this felt better.Found my food was not digesting. 3 hours later same thing.Stomach was full of liquid and bits of undigested food.The little I did eat.Felt a bit better.Food that normally digests in an hour.
Tested my urine with dipsticks as I am a bladder cancer patient stage one in remission.
Found increased Bilirubin levels,some protein and elevated PH.This has been going on for 10 hours.
Posted Thu, 17 Oct 2013 in Digestion and Bowels
Answered by Dr. Kulsoom Qureshi 4 hours later
Brief Answer:
Check your Liver functions

Detailed Answer:
Thanks for consulting us.
Your stomach upset may have a relation to your elevated bilirubin levels in urine or both may represent side effects of any medicine you are on.
I strongly recommend you to have your liver functions tested to exclude subclinical jaundice, also better to have an upper abdominal ultrasound.
I hope you are having regular follow ups with your Urologist & your bladder cancer is well under remission.
Buscopan & Antacids are not likely to help. Medicines like Motilium may help you, but better to visit a physician for thorough systemic review before trying anything on your own.
Hope I have given you some helpful suggestions.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor